# SDR 07FDEA04758

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65561852
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 27R, END FITTING IS CRACKED AT BS 1056, REMOVED END FITTING, P/N 65-56185-1.  INSTALLED PN 65-56185-2, IAW SRM 51-30-1 AND DWG 65-56185.
